# SDR CA190516021

- Difficulty date: May 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 20,317 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 11521063
- Condition: Malfunctioned
- Location: Dc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT PERFORMED AN AIR-RETURN DUE TO THE #1 DC GENERATOR CAUTION LIGHT ILLUMINATING IN CRUISE. THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE MAINTENANCE CREW REPLACED THE CONTACTOR UNIT (P/N: 1096224-2) AS PER AMM 24-31-31 BUT THIS DID NOT RESOLVE THE ISSUE. THE DC STARTER GENERATOR (P/N: 1152106-3) WAS THEN REPLACED AS PER AMM 24-31-01 AND THIS RESOLVED THE ISSUE.  THE AIRCRAFT RETURNED TO SERVICE WITHOUT ANY FURTHER INCIDENT. (TC# 20190516021)
